Our expert says:
I trust that the other Readers are giving you some feedback about these products. As you may have gathered I am not really in favour of taking diet pills and potions. Check if they contain ephedrine, pseudo-epinephrine or synephrine can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Is it really worth your while to take such potentially dangerous pills when you could lose weight by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.